Banner - Hide this banner





Author Topic: Pain/Tingling/Odd colour after TTT and Lateral Release  (Read 1438 times)

0 Members and 1 Guest are viewing this topic.

Offline alisham

  • MICROgeek (<20 posts)
  • *
  • Posts: 4
  • Liked: 0
Pain/Tingling/Odd colour after TTT and Lateral Release
« on: November 12, 2011, 09:42:15 AM »
Hi,

Just having a few issues after surgery. I had a TTT and Lateral Release 5 days ago. I have had lots of swelling/pain after surgery which I know is to be expected.

The last 24-48 hours the spasming and tingling in my leg has become a lot worse. The spasms I can deal with, the tingling however in my foot/ankle and shin is getting a lot worse and my foot on occasion is turning a purple/reddish colour. It goes back to normal sometimes though.

The tingling and colour change doesn't occur at the same time and doesn't appear to be related.

Is this normal or should I be contacting my GP/Surgeon about this?


Offline TwoBadKneesUSA

  • SuperKNEEgeek
  • *****
  • *
  • Posts: 3340
  • Liked: 0
  • No matter how bad it is, my dog still loves me!
Re: Pain/Tingling/Odd colour after TTT and Lateral Release
« Reply #1 on: November 14, 2011, 03:14:05 PM »
Sounds like the nerves are trying to heal up.  I would definately let the surgeon know what is happening.  Some "discomfort" with the nerves is common.  Continued discoloration may be a concern though.  Check with the doc.  It seems like you are pretty fresh from surgery though, so some of that may be natual enough.  Don't forget to keep elevating and icing too.  Just don't ice too long at a time.
'83 lt knee scope
'88 lt knee LR
'89 rt knee LR (6 mos. after left)
'05 rt knee scope (clean up)
7/5/07 - scope, LR left, right clean
3/19/08 - LR failed, Supartz failed
http://www.kneeguru.co.uk/KNEEtalk/index.php?topic=47974.0
8/21/08 - new OS apt
8/5/09 - TTT, LR, PFJR sched.















support